# SDR CALA2022030100542

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 74,697 hours, 32,038 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rivet
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 PDA 3 FOR MISSING RIVETS AT FWD CARGO THRESHOLD AND ENG 2 PEN NIB FAIRING. REF LP 8076485 FOR 4 MISSING RIVEST AND ENG 2 PEN NIB FAITRING AND LP8076487 FOR 1 RIVET MISSING AT FWD CARGO THRESHOLD AREA
